Well, just when I think I may have heard it all someone else comes along with another story. FJ all I can say to you is I am so sorry you have been put thru this miserable mess.
I am going to do one thing. I am going to plead with you to write a letter to the head of the MRI facility you went to and I beg you to let him know what kind of crap that tech pulled on you. If there was ever a question about the order, it should have been cleared up long before you got there. Number 2, knowing this, an IV should not have ever been placed in your hand/arm. If you let this slide there is a chance this tech will do many more patients this way and thats just not right. I truly feel you are not his first victim and as long as no one speaks up, then guess what, it will continue. At least by you writing them a letter, you can ask for a followup reply. If we do not stand up for ourselves who is going to do it for us, no one. So, please, please, please write a short brief letter.
Now about your high BP. I have a pain pump you know and this past 2 years have been pretty darn rough cause of my uneducated PM dr. I have had high BP since I was 28 yrs old, just got it from the bad gene pool in my family. Well, my BP had been way out of control much of the two years. We changed my meds up and my PCP she is a smart lady she has had back surgery, she understands pain can cause your BP to sky rocket. But, the trouble was it was so high changing meds was not working. I needed to have tests done and the facilities said I was too high risk with the hiigh BP and I could not get the tests done till the BP dropped. Well, she finally got me on 2 kinds of meds and it has brought it down, but not where it should be. My cardiologist is very unhappy because its still on the high side, he says thats what caused aortic heart valve insuffiency to begin with, was BP not under control. My comeback to him was I can only take what my drs give me to try and get it down.
Anyway, my point on the high BP and Methadone not working. You may not be able to handle the Methadone if your BP is running that high, It is not worth running the risk of having a stroke and perhaps you need to discuss this with the PM dr. Its not something to monkey around with. If the PM dr is any kind of a dr at all he will know the dangers of the high BP and let him know how concerned your PCP dr is about this. Why did he put you on Methadone for the pain.? Were you having high BP before trying the Methadone? Did he have a reason for selecting it? Don't get me wrong, I am not knocking Methadone as a pain mgt meds, I know too mant people that it has helped and the good news they have been maintained on low doses for quite some time. Just worried about whats going on with you.
Take care and try to get some of this stuff resolved as soon as you can....Susie